Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Algebr Represent Theor

Search In Journal Title:

Abbravation: Algebras and Representation Theory

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1016/j.bbrc.2004.12.157

Search In DOI:

ISSN

1572-9079

Search In ISSN:
Search In Title Of Papers:

Duality Features of Left Hopf Algebroids

Authors: Sophie Chemla Fabio Gavarini Niels Kowalzig
Publish Date: 2016/03/04
Volume: 19, Issue: 4, Pages: 913-941
PDF Link

Abstract

We explore special features of the pair U ∗U ∗ formed by the right and left dual over a left bialgebroid U in case the bialgebroid is in particular a left Hopf algebroid It turns out that there exists a bialgebroid morphism S ∗ from one dual to another that extends the construction of the antipode on the dual of a Hopf algebra and which is an isomorphism if U is both a left and right Hopf algebroid This structure is derived from Phùng’s categorical equivalence between left and right comodules over U without the need of a Hopf algebroid antipode a result which we review and extend In the applications we illustrate the difference between this construction and those involving antipodes and also deal with dualising modules and their quantisations


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: